Vol. 30 (2020)
Articles

Generalized Bessel recursion relations

M.L. Glasser
Department of Physics, Clarkson University, Potsdam, NY (USA)
portada

Published 2025-08-08

DOI:

https://doi.org/10.71712/

Keywords

  • Bessel Functions,
  • finite sums

How to Cite

Glasser, M. L. (2025). Generalized Bessel recursion relations. Scientia Series A: Mathematical Sciences, 30, 23-26. https://doi.org/10.71712/

Abstract

This paper presents the equality of finite index sums of Bessel functions containing arbitrary numbers of terms. These reduce to the familiar three term recursion formulas in simple cases.